The space of $$\mathfrak{p}$$ -adic normsnorms

O. Goldman Institute for Advanced Study, Princeton, N. J., U.S.A. N. Iwahori Institute for Advanced Study, Princeton, N. J., U.S.A.

TBD mathscidoc:1701.331242

Acta Mathematica, 109, (1), 137-177, 1962.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ]
@inproceedings{o.1962the,
  title={The space of $$\mathfrak{p}$$ -adic normsnorms},
  author={O. Goldman, and N. Iwahori},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200719415951},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={137-177},
  year={1962},
}
O. Goldman, and N. Iwahori. The space of $$\mathfrak{p}$$ -adic normsnorms. 1962. Vol. 109. In Acta Mathematica. pp.137-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200719415951.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved